# SDR DHL2002365001

- Difficulty date: February 1, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR FOR THE MAIN DECK CARGO LEFT SIDE, ALL THE WAY AFT WILL NOT TEST.  REMOVED AND REPLACED SMOKE DETECTOR IAW M/M 26-14-11, OPS CHECKED GOOD.
